I've been having stomach cramps and nausea lately. I thought it was from the antibiotics. I'm kind of taking a lot right now, but maybe it's Artemisiae-2!
Last night was my first dose. I took 1/2 of the content of the Artemisiae-2 pill. Today I took 1/4 of it, and the stomach cramps occurred with less intensity. I noticed that they occur 2 hours later after taking it (I take it with food).
Not sure yet to think if the cramps are because the active ingredient (dihydroartemisinin) is too acidic and it's burning my stomach or because it's just a die off symptom and I need some time to adapt to it.
Either way I will keep it under obervation taking 1/4 of the full dose.
I've always started all medications from a lower dose and gradually built up to the standard dose.
This also supports my decision:
"Dr. Schaller found that some patients required extremely low starting doses of the Zhang formulas, and patients and healers often confused an allergic reaction with a die-off of Babesia, Lyme or Bartonella. Meaning, the herb was too effective and as little as 1/8th was enough for a month."
I will talk to Zhang tomorrow, I'll let you know if he says anything relevant.
First symptoms in 2014.
Diagnosed in May 2017:
Started treatment in May 2017:
•Dr. Zhang's herbal protocol